# SDR FDEA200907172655

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N4001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND BAY UPPER BAY  AT BS 917, RBL 10, FOUND SURFACE CORROSION.  REPAIR CARRIED OUT IAW E.A. F-5720-131069.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
